# SDR AALA20071063

- Difficulty date: June 9, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 26C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 26C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
